# SDR SWIA200413887

- Difficulty date: October 4, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,101 hours, 32,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3203001005
- Part serial: 0469
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,355 hours, 7,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MULTIPLE FLAP CONTROL FAULTS WITH DISAGREEMENT AND ASYMMETRY LIGHTS ON THE GROUND AND IN THE AIR.  REMOVED AND REPLACED INBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD.
